# SDR ASAA2016030815831

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 35,990 hours, 10,996 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL, EXTINGUISHES ON RESET. ACFT GROUNDED.  ACCOMPLISED CTC BITE WITH NO FAULTS NOTED, OR EXISTING FAULTS IN HISTORY. ZONE TEMP LIGHT DOES NOT COME ON ON RECALL. RE FIM 21-61, TASK 801.
